# SDR CALA2020072001057

- Difficulty date: July 15, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737924ER
- Aircraft serial: 62816
- Aircraft time: 11,781 hours, 4,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3111
- Condition: Dented
- Location: Bs 272
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH NOSE FUSELAGE SKIN FWD AND ABOVE THE L1 DOOR BETWEEN S-5L AND S-6L AT APPROX STA 272 HAS A DENT THAT MEASURE 1.7"X 3.7" X .022" DEEP. ACCOMPLISHED PART 1 AND PART 1A OF ECRA 5330-06406.
